# SDR SWAA2024040154456

- Difficulty date: February 21, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LH SIDE AT PASSENGER CABIN (9 EA).  REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING IAW MT 733-50-01 STEP 4.
